Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have swollen legs with visible nerves. What could be the reason?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3866 Questions

default
Posted on Tue, 19 Nov 2013 in Medicines and Side Effects
Question: my mother is suffering from swollen legs... she is fat but her legs are more fat and they have swelling alot. her leg nerves are visible and they r grey in colour. ..
doctor
Answered by Dr. Raju A.T 9 hours later
Brief Answer:
Investigations needed

Detailed Answer:
Hi,

Thanks for your query.

Either high blood pressure or kidney problems lead to such swelling.

I suggest you to get her investigated well with tests like renal function tests, liver function test and blood pressure measurements etc.

Do consult a XXXXXXX medicine specialist for the same.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  High blood pressure

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

i TAKE WARFARIN FOR AN ARTIFICAL HEART VALVE I HAVE HAD FOR 20 YEARS. i AM WANTING TO TAKE A PILL THAT HAS POMEGRANATE, ACAI BERRY, GREEN TEA, GOJI BERRY AND RESVERATROL IN IT TO HELP LOSE WEIGHT. THE BERRIES HAVE HAVE AN ANTIOXADENT ORAC RATING OF 8687 THE HIGHEST O OF ANY FOOD AND 12.6 TIMES THE ANTIOXIDANT RATING OF ACAI BERRIES. IT IS CALLED mAQUI-6. IT IS JUST A BALANCE OF 1 PILL AT MEAL TIME AND I WOULD REALLY LIKE TO TRY IT. IT IS A SLOW WEIGHT LOSE PROGRAM WITH WALKING A NO MORE THAN 2 LBS A WEEK OR LESS. I KNOW ALOT OF THESE DON'T WORK OR ARE NOT GOOD FOR YOU BUT NEITHER IS 35 LBS OVER WEIGHT WITH HEART DISEASE. I HAVE TRIED WEIGHT WATCHERS AND LA WEIGHT LOSS. I AM AMOST 60 AND DO NOT HAVE HIGH BLOOD PRESSURE. I TAKE 2 MG. COUNEDAN AND LIPITOR.. I WOULD APPRECIATE YOUR IN PUT.

doctor1 MD

Dear Dr.



I'm from Sri Lanka. My mother is 68+ & having PKD. It was found in 79' and was under medication for High Blood Pressure since 85'. She started hemo-dialysing April/09 once a month and at present doing dialysis once a week. But she is continously having disnia. What can be the reason behind it ? What can we do about it ? Is this her final stages ?

                                   

                                                                 

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I am sick and shaking my right foot is numb and chest hurts vomiting feeling overwhelmed and about to black out scared. I wake up with panick attacks. My blood pressure is 151 over 94 before it was 184 over 100 taking the blood pressure medicine....

doctor1 MD

Hello Doctor, I don't feel good. Feel a little bit dizzy, What's wrong with me? What can I do? XXXX